# SDR GTIA040688

- Difficulty date: July 22, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCY COMPARTMENT L-ANGLE CRACKED IN HALF AT FS 1463, 17 LBL, AFT SIDE OF FRAME.  REMOVED DAMAGED ANGLE.  FABRICATE NEW ANGLE.  INSTALLED NEW ANGLE.  (M)
